JournalszaaVol. 21, No. 3pp. 579–597

Representation Formulas for the General Derivatives of the Fundamental Solution to the Cauchy-Riemann Operator in Clifford Analysis and Applications

  • Denis Constales

    Universiteit Gent, Belgium
  • Rolf Sören Kraußhar

    Universiteit Gent, Belgium
Representation Formulas for the General Derivatives of the Fundamental Solution to the Cauchy-Riemann Operator in Clifford Analysis and Applications cover
Download PDF

Abstract

In this paper, we discuss several essentially different formulas for the general derivatives qn(z)q_n(z) of the fundamental solution of the Cauchy-Riemann operator in Clifford Analysis, upon which – among other important applications – the theory of monogenic Eisenstein series is based. Using Fourier and plane wave decomposition methods, we obtain a compact integral representation formula over a half-space, which also lends itself to establish upper bounds on the values qn(z)\| q_n(z)\|. A second formula that we discuss is a recurrence formula involving permutational products of hypercomplex variables by which these estimates can be obtained immediately. We further prove several formulas for qn(z)q_n(z) in terms of explicit, non-recurrent finite sums, leading themselves to further representations in terms of permutational products but using different and fewer hypercomplex variables than used in the recurrence relations. Summing up a fixed qnq_n over a given discrete lattice leads to a variant of the Riemann zeta function. We apply one of the closed representation formulas for qn(z)q_n(z) to express this variant of the Riemann zeta function as a finite sum of real-valued Dirichlet series.

Cite this article

Denis Constales, Rolf Sören Kraußhar, Representation Formulas for the General Derivatives of the Fundamental Solution to the Cauchy-Riemann Operator in Clifford Analysis and Applications. Z. Anal. Anwend. 21 (2002), no. 3, pp. 579–597

DOI 10.4171/ZAA/1096